Translator Disclaimer
15 May 2008 Symmetric functions, parabolic category O, and the Springer fiber
Jonathan Brundan
Author Affiliations +
Duke Math. J. 143(1): 41-79 (15 May 2008). DOI: 10.1215/00127094-2008-015

Abstract

We prove that the center of a regular block of parabolic category O for the general linear Lie algebra is isomorphic to the cohomology algebra of a corresponding Springer fiber. This was conjectured by Khovanov [K]. We also find presentations for the centers of singular blocks, which are cohomology algebras of Spaltenstein varieties

Citation

Download Citation

Jonathan Brundan. "Symmetric functions, parabolic category O, and the Springer fiber." Duke Math. J. 143 (1) 41 - 79, 15 May 2008. https://doi.org/10.1215/00127094-2008-015

Information

Published: 15 May 2008
First available in Project Euclid: 23 May 2008

zbMATH: 1145.20003
MathSciNet: MR2414744
Digital Object Identifier: 10.1215/00127094-2008-015

Subjects:
Primary: 20C08

Rights: Copyright © 2008 Duke University Press

JOURNAL ARTICLE
39 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.143 • No. 1 • 15 May 2008
Back to Top